On topological modules and duality
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 20 (1979) no. 3, pp. 297-310.
@article{CTGDC_1979__20_3_297_0,
     author = {Day, Brian J.},
     title = {On topological modules and duality},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {297--310},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {20},
     number = {3},
     year = {1979},
     zbl = {0454.46038},
     mrnumber = {557085},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1979__20_3_297_0/}
}
Day, Brian J. On topological modules and duality. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 20 (1979) no. 3, pp. 297-310. http://www.numdam.org/item/CTGDC_1979__20_3_297_0/

1 M. Barr, Duality of vector spaces, Cahiers Topo. et Géom. Diff. XVII- 1 (1976), 3-14. | Numdam | MR 425568 | Zbl 0333.46048

2 E. Binz, Continuous convergence on C(X), Lecture Notes in Math. 469, Springer (1975). | MR 461418 | Zbl 0306.54003

3 E. Binz, Charactergruppen von Gruppen von S1-wertigen stetigen Funktionen, in Categorical Topo. Mannheim 75, Lecture Notes in Math. 540 (1976), 43-92. | MR 440494 | Zbl 0338.54011

4 E. Binz& H.H. Keller, Funktionenräume in der Kategorie der Limesräume, Ann. Acad. Sci. Fenn. Ser. A 1, 383 (1966), 1- 21. | MR 206890 | Zbl 0158.19903

5 F. Borceux & B.J. Day, Universal algebra in a closed category, J. Pure and Appl. Algebra ( to appear in 1979). | Zbl 0426.18004

6 B.J. Day, A reflection theorem for closed categories, J. Pure and Appl. Algebra 2 (1972), 1-11. | MR 296126 | Zbl 0236.18004

7 B.J. Day, On Pontryagin duality, Glascow Math. J. 20 (1979), 15-24. | MR 523783 | Zbl 0399.18006

8 B.J. Day, An extension of Pontryagin duality, Bull. Australian Math. Society ( to appear 1979). | MR 523783 | Zbl 0395.18002

9 S. Kaplan, Extensions of the Pontryagin duality, II: Direct and inverse sequences, Duke Math. J. 17 (1950), 419- 435. | MR 49906 | Zbl 0041.36101

10 G.M. Kelly, Monomorphisms, epimorphisms and pullbacks, J. Australian Math. Soc. 9 (1969), 124-142. | MR 240161 | Zbl 0169.32604

11 S. Mac Lane, Categories for the working mathematician, Graduate Texts in Math. 5, Springer, 1971. | MR 1712872 | Zbl 0232.18001

12 K.O. Stöhr, Dualitäten in der Kategorie der lokal komp acten Moduln über einem Dedekindshen Ring, J. für die reine und angew. Math. 239 / 240 (1969), 239-255. | MR 262223 | Zbl 0185.10002